# SDR GRTA20251017001

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N571AW
- Make and model: Beech B300
- Aircraft serial: FL290
- Aircraft time: 9,412 hours, 9,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Part number: 5043001811
- Condition: Sheared
- Location: Zone 800
- Part time: 23 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AT FLIGHT LEVEL 27,000 CABIN PRESSURE 6.1. EXPERIENCED RAPID CABIN DEPRESSURIZATION.  MX FOUND FAILURE OF THE UPPER AFT BAYONET (BOLT) 23.2HRS AFTER REPLACEMENT. THE AIRCRAFT HAD A RAPID DE-PRESSURIZATION, CABIN MASKS DEPLOYED AND LANDED WITH NO ISSUES. THE DAMAGE NOTED INCLUDES THE SUPPORT CHANNEL WHERE THE BAYONET GUIDE ROLLER SUPPORT IS MOUNTED AND SHEARED RIVETS ON THE FWD LATCH HOOK SUPPORT BRACKET. NO DAMAGE WAS NOTED TO THE AIRFRAME SIDE OF THE DOOR AREA, BAYONET GUIDE OR THE CONTROL ROD THE BAYONET IS SCREWED INTO. THE KIT USED WAS PN 101-4084-1 SN 1619.
